# SDR AALA20160128020

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 4,062 hours, 1,575 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D29170090200
- Condition: Broken
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

IN CRUISE, 3:05 HOURS INTO FLIGHT, AT FL 360, THE ECAM DISPLAYED, Y RSVR LO LVL.  PERFORMED QRH PROCEDURE DISABLING THE ENG 2 HYD PUMP & PTU.  YELLOW HYD QTY INDICATED NO REMAINING FLUID.  EMER DECLARED INBOUND.  ACFT LANDED WITHOUT INCIDENT.  PERFORMED TEMPORARY SLEEVE REPAIR TO BROKEN LINE IN WW IAW AMM 20-23-11-300-004-A.  SERVICED YELLOW HYD SYS IAW AMM 12-12-29.  PERFORMED OPERATIONAL CHECK & LEAK CHECK OF REPAIR. SYS CHECKED GOOD IAW AMM 12-13-00.  THE ACFT WAS GNDED.
